Thread: what to do
01-17-2005, 08:42 AM #1
what to do
i am 1 week into my cycle and this past weekend i went home and got sick! it sucks kinda like a head cold on steroids ! i continued to take my supplements. i did not take anything like tylenol or sudafed for fear of some kind of reaction with the ph's. not being a puss but this s.o.b. sapped my strenght and energy. my question to you guys is, should i discontinue the cycle and wait untill i get well? and also will tylenol/sudafed have an effect with the ph's
01-17-2005, 10:33 AM #2
Start eating Vitmain c like candy. Take 3 grams everyday, and drink plenty of liquids. Also keep your calories and protien high. As for the question on the ph's, I'll leave that to someone else. Hope you get better bro.
01-17-2005, 10:41 AM #3
What BD says makes good sense. Also, depending on your body weight, you can probably take 5+gms a day of Vit. C. But everyone's different. Keep on upping the dose throughout the day until you get a slight case of the runs, then back off the dose a bit and stay there. Too much C gives you the runs. But if you keep just under that dose--which will be a little different for everyone--it will really help you fight off the cold. Good luck.
01-17-2005, 01:23 PM #4
Are you taking any methyls?
If not it completley fine to take medicine hormones do NOT interact with chemicals.
Even if you are on methyls it wont hurt to bad too take tylenol as long as its not excessive but tylenol has also been known to be stressful on the liver so use sparingly.
Considering its just a cold it most likley wouldnt hurt to take it for a few days to try and knock it. Just pay close watch to the color of your urine(if on methyl) if it turns dark then back off of the tylenol.
01-17-2005, 01:36 PM #5
01-17-2005, 02:04 PM #6
I've found Nyquill used sparingly can help relieve some of the cold symptoms
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)